# SDR 9505665518

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec Stator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RECEIVED 'R ENG SEC CONT' MESSAGE AND LOST OIL TEMPERATURE INDICATIONS.  AIRCRAFT DIVERTED TO DTW.  RIGHT EEC STATOR WAS REPLACED AND THE AIRCRAFT CHECK OK FOR SERVICE.
